# SDR COEA2011111109801

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53571602213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  STRINGER 20R HAS EXFOILIATED CORROSION AT FRAME 28 - 28A (LENGTH 3", WIDTH 2", DEPTH .036").  REMOVED AND REPLACED WITH FABRICATED STRINGER SPLICE IAW STRUCTURAL REPAIR MANUAL.
